DILANTIN, ASPARTAME AND SEIZURES


Dr. Betty Martini, D.Hum.
Mission Possible World Health International
9270 River Club Parkway
Duluth, Georgia 30097
Telephone: 770-242-2599
E-Mail: BettyM19@mindspring.com



Posted: 07 June 2017


This is in response to the article entitled, Epilepsy Study Incriminates Aspartame In Medications, which may be found at: https://www.opednews.com/articles/Epilepsy-Study-Incriminate-by-Dr--GLEN-MABSON--P-080718-636.html


Today in aspartame news this note about Dilantin appeared ending where there is a line. I did check the ingredients of Dilantin and it didn't show aspartame. Several years ago, an informant working at the company contacted Dr. Glen Mapson, head of an epileptic organization in Maui and told him while he didn't want to lose his job Pfizer was adding aspartame to Dilantin. They sure tried to stop Dr. Mapson for letting out the information. All over the net people were complaining they were getting more seizures with these drugs especially Dilantin. One victim said she was sure they would take the complaints off the net and, therefore, she was printing them all out. Pfizer is the maker of Dilantin. Who did Monsanto sell their aspartame business to? Pfizer!!! Did they know what they were doing? Yes. Later Dilantin was changed again.

Big Pharma keeps changing generic drugs to the chewable or melt in your mouth kind so they can have an excuse to add aspartame which interacts with drugs and vaccines. One physician, Dr. Grubbs, told me he checked all generic gastrointestinal drugs and they all contained aspartame. That's how I got poisoned!

It seems to me that anti-seizure medications should be analyzed. First of all, Dr. H. J. Roberts who wrote the medical text, "Aspartame Disease: An Ignored Epidemic" http://www.amazon.com says that aspartame interacts with all anti-seizure medication. Further, a neurologist told me he tried every single anti-seizure medication in the Physicians Desk Reference and none helped. Then he found out the patient was drinking diet pop. When he took her off the aspartame her seizures stopped but during withdrawal he said she went crazy and he admitted her to a mental hospital. Two weeks later, no more seizures and no more mental problems. Aspartame is a seizure triggering drug as well as a psycho drug that interacts with all anti-depressants.

Dr. Betty Martini, D.Hum.
Founder, Mission Possible World Health International
9270 River Club Parkway
Duluth, Georgia 30097
770-242-2599
E-Mail: BettyM19@mindspring.com
http://www.wpwhi.com
http://www.wnho.net
http://www.dorway.com

Aspartame Toxicity Center: http://www.holisticmed.com/aspartame